Foreign Body Granuloma After Polylactic Acid Filler Injection for Penile Girth Enhancement: Three Cases Report
Related Experiment Video
Updated: Jun 14, 2026

Multi-Scale Modification of Metallic Implants With Pore Gradients, Polyelectrolytes and Their Indirect Monitoring In vivo
Published on: July 1, 2013
Mykola Boiko1, Oleksandr Boiko2, Serhiy Pasyechnikov3
1Clinic "Androcentr" Kyiv Ukraine.
Abstract:
Penile girth enhancement is achieved using a variety of fillers, including autologous fat injection, silicone, collagen, hyaluronic acid, polylactic acid (PLA), polymethylmethacrylate, and dextran. While PLA has a good filling effect due to its bio-stimulatory properties, it may cause complications in a certain percentage of cases. We describe three patients who developed granulomatous reactions at least 2 months after receiving subcutaneous injections of PLA-based fillers. In two of the three cases, surgical removal of the infiltrate was necessary due to insufficient response to conservative treatment. Histological examination revealed unspecific chronic granulomatous inflammation of soft tissues. Based on these cases, we conclude that the causes of granuloma formation and ways to prevent it still require further research. Aesthetic specialists should carefully select patients, materials, and application techniques. Patients should be informed about the possible complications of penile girth enhancement.

